Found 127 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Colding T.H, De Lellis C..  2003.  The min-max construction of minimal surfaces.. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). :75–107.PDF icon MinMax92.pdf (439.52 KB)PDF icon Errata_MinMax_survey.pdf (180.52 KB)
Colding T.H, De Lellis C., W.P. Minicozzi II.  2008.  Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications.. Communications on Pure and Applied Mathematics. 61:1540–1602.PDF icon 3CirclesCPAM.pdf (462.46 KB)
Colombo M., De Lellis C., De Rosa L..  2018.  Ill-posedness of Leray solutions for the ipodissipative Navier–Stokes equations. Communications in Mathematical Physics. 362(2):659–688.PDF icon Cattivo_frazionario_16.pdf (427.09 KB)
Colombo M., De Lellis C., Massaccesi A..  2020.  The generalized Caffarelli-Kohn-Nirenberg Theorem for the hyperdissipative Navier-Stokes system. Comm. Pure Appl. Math.. 73(3):609-663.PDF icon HNS_26.pdf (459.49 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
Conti S., De Lellis C., Müller S., Romeo M..  2003.  Polyconvexity equals rank-one convexity for connected isotropic sets in $\Bbb M^{2\times 2}$.. Comptes Rendus Mathématique. Académie des Sciences. Paris. 337:233–238.PDF icon PolyCRAS.pdf (149.28 KB)
Crippa G., De Lellis C..  2008.  Estimates and regularity results for the DiPerna-Lions flow.. Crelle. 616:15–46.PDF icon Estimates_ODEs.pdf (298.06 KB)
Crippa G., De Lellis C..  2006.  Oscillatory solutions to transport equations.. Indiana University Mathematics Journal. 55:1–13.PDF icon Gian_Ind.pdf (221.59 KB)
D
De Lellis C, Hirsch J, Marchese A, Spolaor L, Stuvard S.  2022.  Fine structure of the singular set of area minimizing hypersurfaces modulo $p$. PDF icon Even-p-Structure.pdf (547.96 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)
De Lellis C..  2010.  Almgren's Q-valued functions revisited. Proceedings of the International Congress of Mathematicians Hyderabad. :1–24.PDF icon icm2010_final_version.pdf (265.36 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
De Lellis C, Szekelyhidi, Jr. L.  2021.  Weak stablity and closure in turbulence. PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)
De Lellis C., Gwiazda P., Swierczewska-Gwiazda A..  2016.  Transport equation with integral terms. Calc. Var. Partial Differential Equations. 55(5):Art.128pp.17.PDF icon DGS_05_03.pdf (347.31 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C..  2020.  Almgren's center manifold in a simple setting. Harmonic Analysis and Applications. IAS/Park City Mathematics Series. 27PDF icon PCMILectures_DeLellis_15.pdf (327.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
De Lellis C, Kwon H.  0.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. PDF icon nuqE21.pdf (525.33 KB)
De Lellis C., Pellandini F..  2010.  Genus bounds for minimal surfaces arising from min-max constructions.. Journal für die Reine und Angewandte Mathematik. 2010:47–99.PDF icon genus73.pdf (472.29 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)